# SDR REXA2016041700604

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 5,041 hours, 3,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER LIGHT INOPERATIVE.  DEFERRED LT AFT OVERWING EMER LIGHT IAW MEL 33-51-2A CAT C, ENTERED INTO MM02, PLACARD INSTALLED & MXC NOTIFIED 51021.  FOUND CONNECTOR P5320 DISCONNECTED.  RECONNECTED & EMER LIGHTS OPERATIONS CHECKED GOOD.  REMOVED FROM MM02 & MXC NOTIFIED 51021 IAW AMM 33-51-00.
